# SDR DHL2001717013

- Difficulty date: July 11, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB, LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED ABOUT 10,000 FT.  WHILE RETURNING TO AIRPORT, LIGHT WENT OUT ABOUT 1 MIN AFTER GOING TO IDLE THRUST ON ALL ENGS.  ACCOMPLISHED RESISTANCE CHECKS IN KEEL BEAM AREA READING 3 MOHMS, AFT STAIR AREA READING 4 MOHMS AFT CARGO PIT READING 3 MOHMS.  RAN AIRCRAFT AND FOUND LEAK IN AFT CARGO PIT NR 1 ENG DUCT (CENTER).
